Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media
IF: 1.061 5-Year IF: 1.151 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v13.i8.40
pages 725-739

FLOWS IN A FRACTIONAL GENERALIZED BURGERS’ FLUID

Tasawar Hayat
Department of Mathematics, Quaid-I-Azam University 45320, Islamabad 44000, Pakistan; Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
Sahrish Zaib
Department of Mathematics, Quaid-i-Azam University 45320, Islamabad 44000, Pakistan
Constantin Fetecau
Academy of Romanian Scientists, Bucharest 050094, Romania; Department of Mathematics, Technical University of Iasi 700050, Romania
Corina Fetecau
Department of Theoretical Mechanics, Technical University of Iasi 700050, Romania

ABSTRACT

Slip effects on the three flow problems of a generalized Burgers’ fluid are investigated analytically. The flows in a porous medium are generated either by an oscillating plate or by a periodic pressure gradient. Employing the modified Darcy’s law, the continuity and momentum equations for a fractional generalized Burgers’ fluid are solved using the Fourier transform method. The development of velocity components is sketched and discussed for the slip parameter and Hartman number. Computations are made for the comparison between Burgers’ and generalized Burgers’ fluids.